# SDR UALA2012020200620

- Difficulty date: January 31, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 83,244 hours, 13,348 cycles
- Engine: Pwa PW4060
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Nut
- Condition: Loose
- Location: Nlg Idler
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR MONITOR STATUS EICAS MSG REPORTED BY CREW AFTER GEAR RETRACTION.  TIGHTENED LOOSE NUT RT FWD NLG IDLER HINGE, TORQUED NUT PER AMM.  ACCMP'D GEAR SWING SEVERAL TIMES PER AMM.  EICAS MSG WAS CLEAR ON NR 4175N00193.
